Alert archive / Florida / Wind Advisories in 2013

Wind Advisory 19, NWS Mobile, AL

November 26, 2013

NWS Mobile, AL issued this wind advisory at Nov 26, 2013, 1:26 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2013, 1:26 AM EST (06:26 UTC)
Expired
Nov 26, 2013, 10:00 AM EST
In force
9 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WWUS74 KMOB 260626
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1226 AM CST TUE NOV 26 2013

...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE
COASTAL PORTIONS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE...

.A STRONG LOW PRESSURE SYSTEM SOUTH OF LOUISIANA WILL MOVE ACROSS THE
AREA ON TUESDAY. SOUTHEAST WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS
AROUND 35 MPH WILL BECOME SOUTHERLY OVERNIGHT THEN SUBSIDE TUESDAY
MORNING AS THE LOW PRESSURE SYSTEM MOVES INTO THE AREA. ALTHOUGH THE
WINDS WILL SUBSIDE...A STRONG NORTHERLY WIND IS EXPECTED TO DEVELOP
TUESDAY AFTERNOON INTO TUESDAY NIGHT AND AN ADDITIONAL WIND ADVISORY
MAY BECOME NECESSARY.

ALZ063-064-FLZ002-004-006-261430-
/O.NEW.KMOB.WI.Y.0019.131126T0626Z-131126T1500Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
1226 AM CST TUE NOV 26 2013

...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* TIMING...THROUGH 9 AM CST THIS MORNING.

* WINDS....SOUTHEAST WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 35
  MPH WILL BECOME SOUTHERLY OVERNIGHT THEN SUBSIDE TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
812 
WWUS74 KMOB 260951
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
351 AM CST TUE NOV 26 2013

...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE
COASTAL PORTIONS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE...

...WIND ADVISORY ALSO IN EFFECT FROM 9 PM CST THIS EVENING UNTIL 9
AM CST WEDNESDAY MORNING FOR THE COASTAL PORTIONS OF ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD ACROSS THE AREA
TODAY. SOUTHEAST WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 35
MPH WILL DIMINISH LATER THIS MORNING...THEN A STRONG NORTHWESTERLY
WIND OF 20 TO 25 MPH WITH FREQUENT GUSTS TO AROUND 35 MPH IS EXPECTED
LATER THIS EVENING THROUGH WEDNESDAY MORNING.

ALZ063-064-FLZ002-004-006-261800-
/O.NEW.KMOB.WI.Y.0020.131127T0300Z-131127T1500Z/
/O.CON.KMOB.WI.Y.0019.000000T0000Z-131126T1500Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
351 AM CST TUE NOV 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY. 

* TIMING...THROUGH 9 AM CST THIS MORNING AND ALSO FROM 9 PM THIS
  EVENING THROUGH 9 AM WEDNESDAY.

* WINDS...SOUTHEASTERLY WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS
  AROUND 35 MPH THROUGH THIS MORNING...THEN NORTHWESTERLY WINDS OF 20 TO
  25 MPH WITH FREQUENT GUSTS AROUND 35 MPH LATER THIS EVENING THROUGH
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
924 
WWUS74 KMOB 261516
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
916 AM CST TUE NOV 26 2013

...WIND ADVISORY IS IN EFFECT FROM 9 PM CST THIS EVENING UNTIL 9 AM
CST WEDNESDAY MORNING FOR THE COASTAL PORTIONS OF ALABAMA AND THE
WESTERN FLORIDA PANHANDLE...

.A DEEP AREA OF LOW PRESSURE WILL CONTINUE TO MOVE NORTHEASTWARD
ACROSS THE CENTRAL GULF COAST REGION THROUGH THIS AFTERNOON FOLLOWED
BY A STRONG NORTHERLY WIND FLOW TONIGHT...CONTINUING THROUGH
WEDNESDAY MORNING. NORTHWESTERLY WINDS OF 20 TO 25 MPH WITH FREQUENT
GUSTS TO AROUND 35 MPH IS EXPECTED LATER THIS EVENING THROUGH
WEDNESDAY MORNING.

ALZ063-064-FLZ002-004-006-270015-
/O.EXP.KMOB.WI.Y.0019.000000T0000Z-131126T1500Z/
/O.CON.KMOB.WI.Y.0020.131127T0300Z-131127T1500Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
916 AM CST TUE NOV 26 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST WEDNESDAY...
...WIND ADVISORY HAS EXPIRED FOR THIS AFTERNOON...

* TIMING...FROM 9 PM THIS EVENING THROUGH 9 AM WEDNESDAY.

* WINDS...NORTHWESTERLY WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS
  AROUND 35 MPH LATER THIS EVENING THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Nov 26, 12:35 AM EST, 51 minutes earlier.

Area forecast discussion, Nov 26, 12:35 AM EST, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1135 PM CST MON NOV 25 2013

.AVIATION [26.06Z TAF ISSUANCE]...RAINS SPREADING IN OFF THE GULF
TONIGHT AND TUESDAY AS WAVE OF FRONTAL LOW PRESSURE...ABOUT 160
MILES SOUTH OF LAFAYETTE LA...LIFTS NORTHEAST TOWARD THE MISSISSIPPI
SOUND BY DAYBREAK TUESDAY. A BLEND OF MVFR/IFR CIGS AND VSBY REDUCED
TO IFR CATEGORIES AT TIMES IN MODERATE TO LOCALLY HEAVY RAINS. MAY
SEE CIGS DROP TO LIFR CATEGORIES AT TIMES. A GENERAL EAST SOUTHEAST
FLOW FORECAST TONIGHT 8 TO 12 KNOTS AND GUSTY AT TIMES. WIND SHIFT
=> INCREASING NORTHWEST FLOW FORECAST LATE TUESDAY MORNING AND
THROUGH THE AFTERNOON AS THE LOW PASSES OFF TO THE EAST. /10

/PREVIOUS DISCUSSION/ 1000 PM CST MON NOV 25 2013 /

.UPDATE...WATER VAPOR SATELLITE IMAGERY SHOWS A POTENT UPPER LEVEL
LOW DIVING ACROSS WEST TEXAS THIS EVENING...WITH PLENTIFUL MOISTURE
SPREADING NORTHEASTWARD ACROSS MUCH OF THE DEEP SOUTH WELL IN
ADVANCE OF THIS FEATURE. SURFACE LOW PRESSURE IS MEANWHILE DEEPENING
TO THE SOUTH OF LOUISIANA OVER THE NORTHWESTERN GULF OF MEXICO THIS
EVENING...AND ITS ATTENDANT WARM FRONT IS STRETCHING EASTWARD ACROSS
MUCH OF THE NORTHERN GULF OF MEXICO...STRETCHING ABOUT 60 NM
OFFSHORE OVER OUR FAR SOUTHERN MARINE AREA. PLENTIFUL DEEP LAYER
MOISTURE CONTINUES TO SPREAD OVER MUCH OF THE NORTHERN GULF AND THE
DEEP SOUTH IN ADVANCE OF THESE FEATURES THIS EVENING...AND REGIONAL
RADAR IMAGERY SHOWS A LARGE AREA OF RAIN MOVING ACROSS MUCH OF
MISSISSIPPI AND ALABAMA...WITH ADDITIONAL WIDESPREAD RAIN SHOWERS
APPROACHING OUR COASTAL AREAS FROM THE NORTHERN GULF.

THE PRIMARY HAZARDS THIS EVENING WILL BE LOCATED ALONG OUR BEACHES
AND MARINE AREAS. A STOUT EAST TO SOUTHEAST WIND FLOW WILL CONTINUE
ALONG THE BEACHES AND OFFSHORE AS LOW PRESSURE SLOWLY APPROACHES
FROM THE SOUTHWEST. A HIGH SURF ADVISORY CONTINUES THROUGH TUESDAY
EVENING WITH SOME BREAKERS OF 5 TO 7 FEET EXPECTED. A HIGH RISK OF
RIP CURRENTS WILL ALSO CONTINUE THROUGH TUESDAY EVENING. COASTAL
OBSERVATIONS FROM NOAA PORTS/NOS SITES INDICATE TIDES ARE RUNNING
ABOUT 2 TO 2.5 FEET ABOVE PREDICTED. THESE ABOVE NORMAL TIDES ALONG
WITH THE INCREASED EAST/SOUTHEAST FLOW MAY RESULT IN WAVE RUN-UP
ACROSS SOME COASTAL AREAS. MINOR NUISANCE-TYPE COASTAL FLOODING MAY
ALSO OCCUR...PARTICULARLY IN THE TYPICAL LOWER LYING LOCATIONS. WE
HAVE ISSUED A COASTAL FLOOD STATEMENT TO HIGHLIGHT THE ABOVE NORMAL
TIDES.

OTHERWISE...THE OVERALL FORECAST LOOKS TO BE IN GREAT SHAPE THIS
EVENING... WITH RAIN CHANCES INCREASING TO 100 PERCENT OVERNIGHT AS
SYNOPTIC SCALE LIFT OVERSPREADS OUR REGION IN ADVANCE OF THE
APPROACHING LOW PRESSURE SYSTEMS. THE FORECAST IS STILL CALLING FOR
WIDESPREAD 1 TO 3 INCHES OF RAIN THROUGH TUESDAY...WHICH LOOKS WELL
IN LINE WITH THE LATEST WPC QPF FORECAST AND SHORT RANGE SOLUTIONS.
WE WILL STILL NEED TO WATCH FOR THE POTENTIAL OF ISOLATED STRONG TO
SEVERE STORMS NEAR THE COAST TUESDAY MORNING AND AFTERNOON AS THE
WARM FRONT NOSES NORTHWARD TOWARD THE COASTAL AREAS. ENOUGH
INSTABILITY AND SHEAR MAY BE AVAILABLE TO PRODUCE ISOLATED DAMAGING
WIND GUSTS AND PERHAPS AN ISOLATED TORNADO WITH STORMS ROOTED NEAR
THE BOUNDARY. /21

&&

.MARINE...LATEST SURFACE ANALYSIS SHOWS A WARM FRONT DRAPED JUST
SOUTH OF THE COASTAL WATERS...OFF THE SOUTHEAST LOUISIANA COAST THIS
EVENING. LATEST DATA COLLECTION PLATFORMS OVER THE ALABAMA/NORTHWEST
FLORIDA COAST INDICATES AN INCREASE IN EASTERLIES WITH FREQUENT
GUSTS TO GALE FORCE. THIS IS OCCURRING DUE TO THE TIGHT PRESSURE
GRADIENT BETWEEN THE WELL DEFINED WARM FRONTAL ZONE AND A STRONG
SURFACE HIGH OVER THE EAST COAST. CONSIDERING THIS...A GALE WARNING
IS REQUIRED FOR ZONES 650/655/670/675 AND WILL BE IN EFFECT THRU 6 AM
TUESDAY. DUE TO A PERSISTENT AND STRONG EASTERLY FETCH...SEAS OF 10
FEET BEING REPORTED AT THE BUOY LOCATED 12 NAUTICAL MILES SOUTH OF
GULF SHORES. NO OTHER UPDATES AT THIS TIME. LOW PRESSURE CONTINUES TO
EVOLVE OVER THE WESTERN GULF AND IS PROGGED TO TRACK NORTHEAST ACROSS
THE MISSISSIPPI SOUND BY DAYBREAK TUESDAY AND THEN LIFT EAST OF THE
AREA TUESDAY AFTERNOON. STRONG WINDS AND HIGH SEAS WILL MAKE FOR
HAZARDOUS CONDITIONS THROUGH WEDNESDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      54  58  36  46  25 / 100 100  70  05  00
PENSACOLA   57  66  39  50  30 / 100 100  70  05  00
DESTIN      60  72  42  53  34 / 100 100  70  10  00
EVERGREEN   52  61  35  44  22 / 100 100  70  10  00
WAYNESBORO  47  53  32  43  21 / 100 100  70  05  00
CAMDEN      49  56  33  42  21 / 100 100  70  10  00
CRESTVIEW   55  69  39  49  24 / 100 100  70  10  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

     HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

     GALE WARNING UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
     WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

     GALE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

     SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 9 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM...

     SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 6 AM THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&

10/21
Hazardous weather outlook, Nov 25, 11:23 PM EST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1023 PM CST MON NOV 25 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-270400-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1023 PM CST MON NOV 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

LOW PRESSURE DEVELOPING OVER THE WESTERN GULF OF MEXICO IS FORECAST
TO MOVE EAST NORTHEAST...MOVING TO THE MISSISSIPPI SOUND BY
DAYBREAK. AN INCREASED COVERAGE OF RAINFALL IS FORECAST...BECOMING
WIDESPREAD TONIGHT WITH LOCALLY HEAVY RAINFALL LIKELY.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES AND A HIGH
SURF ADVISORY IS ALSO IN EFFECT. TIDES RANGING FROM 2 TO 2.5 FEET
MAY CAUSE WAVE RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING
LOCATIONS ALONG COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE LOW CONTINUES EAST NORTHEAST DURING THE DAY TUESDAY...MOVING
INTO GEORGIA BY EARLY EVENING. WIDESPREAD RAIN CONTINUES THROUGH
TUESDAY WITH LOCALLY HEAVY RAINFALL LIKELY. STORM TOTAL RAINS OF 1 TO
3 INCHES WILL BE POSSIBLE BEFORE THE LOW LIFTS OUT. ISOLATED TO
SCATTERED EMBEDDED THUNDERSTORMS ARE EXPECTED GENERALLY ALONG AND
EAST OF THE I-65 CORRIDOR. SOME STORMS COULD BECOME STRONG TO
BRIEFLY SEVERE OVER THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY.

A HIGH RISK OF RIP CURRENTS AND A HIGH SURF ADVISORY REMAIN IN
EFFECT THROUGH TUESDAY EVENING. TIDES RANGING FROM 2 TO 2.5 FEET
MAY CAUSE WAVE RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING
LOCATIONS ALONG COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE ON TUESDAY.

MUCH COLDER AIR WILL FLOW INTO THE REGION TUESDAY NIGHT THROUGH
THANKSGIVING...AND OVERNIGHT LOWS IN THE TWENTIES ARE EXPECTED FOR
MOST OF THE AREA WEDNESDAY NIGHT.  THESE COLD TEMPERATURES MAY
RESULT IN A HARD FREEZE WEDNESDAY NIGHT NORTH OF HIGHWAY 84.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-270400-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1023 PM CST MON NOV 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST...STRONG EASTERLY WINDS BECOME
SOUTHEASTERLY OVERNIGHT. GUSTS TO GALE FORCE LIKELY OVER THE OPEN
ALABAMA AND NORTHWEST FLORIDA GULF WATERS. HIGH SEAS. ROUGH
CONDITIONS ON BAYS AND SOUNDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOW PRESSURE LIFTS NORTHEAST ACROSS THE AREA TUESDAY. ISOLATED MARINE
STORMS COULD BE STRONG TO BRIEFLY SEVERE. WINDS WILL BECOME NORTHWEST
AND STRENGTHEN AS THE LOW MOVES EAST OF THE AREA. FREQUENT GUSTS TO
GALE FORCE POSSIBLE TUESDAY NIGHT WITH HIGH SEAS TO PERSIST THROUGH
WEDNESDAY. WINDS DECREASE AND SEAS SUBSIDE BY THE LATTER HALF OF THE
WEEK AS HIGH PRESSURE BUILDS INTO THE EASTERN STATES.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 9:48 PM ESTCoastal Flood StatementMOB16 hr
Nov 26, 4:51 AM ESTWind AdvisoryMOB29 hr
Nov 26, 10:41 AM ESTAreal Flood AdvisoryMOBOkaloosa2 hr
Nov 26, 4:10 PM ESTFreeze WatchMOB12 hr
Nov 25, 10:30 PM ESTGale WarningMOB12 hr
Nov 25, 10:30 PM ESTSmall Craft AdvisoryMOB24 hr
Nov 26, 5:06 AM ESTGale WarningMOB29 hr
Nov 26, 10:16 AM ESTSpecial Marine WarningMOB89 min
Nov 26, 4:10 PM ESTHard Freeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more12 hr

Nearby

Wind Advisories in Florida, 2013Wind Advisories in Alabama, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.